Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Similarity of canonical models
HTML articles powered by AMS MathViewer

by T. L. Kriete III PDF
Bull. Amer. Math. Soc. 76 (1970), 326-330
References
  • Louis de Branges and James Rovnyak, Canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics (Proc. Adv. Sem. Math. Res. Center, U.S. Army, Theoret. Chem. Inst., Univ. of Wisconsin, Madison, Wis., 1965) Wiley, New York, 1966, pp. 295–392. MR 0244795
  • Louis de Branges and James Rovnyak, Square summable power series, Holt, Rinehart and Winston, New York-Toronto, Ont.-London, 1966. MR 0215065
  • R. G. Douglas, P. S. Muhly, and Carl Pearcy, Lifting commuting operators, Michigan Math. J. 15 (1968), 385–395. MR 236752, DOI 10.1307/mmj/1029000093
  • R. G. Douglas, Structure theory for operators. I, J. Reine Angew. Math. 232 (1968), 180–193. MR 238114, DOI 10.1515/crll.1968.232.180
  • Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0133008
  • 6. T. L. Kriete, Complete non-selfadjointness of almost self-adjoint operators (to appear). 7. B. Sz.-Nagy and C. Foias, Analyse harmonique des opérateurs de l’espace de Hilbert, Akademiai Kiadó, Budapest, 1967. MR 37 #778.
  • Béla Sz.-Nagy and Ciprian Foiaş, Dilatation des commutants d’opérateurs, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A493–A495 (French). MR 236755
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4740, 4735, 4615, 4725
  • Retrieve articles in all journals with MSC (1970): 4740, 4735, 4615, 4725
Additional Information
  • Journal: Bull. Amer. Math. Soc. 76 (1970), 326-330
  • MSC (1970): Primary 4740, 4735; Secondary 4615, 4725
  • DOI: https://doi.org/10.1090/S0002-9904-1970-12462-4
  • MathSciNet review: 0254650